Pacific Journal of Mathematics

The distribution mod $n$ of fractions with bounded partial quotients.

Doug Hensley

Article information

Source
Pacific J. Math., Volume 166, Number 1 (1994), 43-54.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102621244

Mathematical Reviews number (MathSciNet)
MR1306033

Zentralblatt MATH identifier
0816.11002

Subjects
Primary: 11K50: Metric theory of continued fractions [See also 11A55, 11J70]
Secondary: 11A55: Continued fractions {For approximation results, see 11J70} [See also 11K50, 30B70, 40A15]

Citation

Hensley, Doug. The distribution mod $n$ of fractions with bounded partial quotients. Pacific J. Math. 166 (1994), no. 1, 43--54. https://projecteuclid.org/euclid.pjm/1102621244


Export citation

References

  • [1] I.Borosh, Rational continued fractions with small partial quotients, No- tices Amer. Math. Soc. 23:A-52, 1976. Abstracts731-10-29.
  • [2] I.Borosh, H.Niederreiter, Optimal multipliersfor pseudo-random number generation by the linear congruentialmethod, BIT 23:65-74,1983.
  • [3] D.Hensley, The distribution of badlyapproximate numbers, and contin- uants with bounded digits,Number Theory, Proc. Intl. Number Theory Conf. , Quebec (1987), DeGruyter (1989),371-385.
  • [4] D.Hensley, The distribution of badlyapproximable rationals and contin- uants with bounded digits,II,J. of Number Theory, 34 (1990), 293-334.
  • [5] D.E. Knuth, SeminumericalAlgorithms,vol. IIof The Art of Computer Programming, Addison-Wesley,1981.
  • [6] H. Niederreiter, Dyadicfractions with small partial quotients, Monat- shefte Math. 101 (1986), 309-315.
  • [7] J. Shallit, Real Numbers with Bounded Partial Quotients: A Survey, Lnseignement Mathematique, vol. 38 (1992), 151-187.
  • [8] S. K. Zaremba, Goodlatticepoints, discrepancy,and numerical integra- tion, Ann. Mat. Pure Appl. 73 (1966), 293-317.
  • [9] S. K. Zaremba, Lam'ethodedes "bon treillis" pour le calculdesint'egrales multiples,in S. K. Zaremba, editor, Applicationsof Number Theory to Numerical Analysis, AcademicPress, NY, 1972,39-119.